Join the 9 million people who found a smarter way to get Expert help

Recent medical questions

I have a new rash on both knees & both elbows.

I have a new rash on both knees & both elbows.

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

 
47,130 satisfied customers
I am female yrs old. I have been diagnosed with Grovers

I am female 69 yrs old. I have been diagnosed with Grovers Diease. This is my 3rd bout in 2 yrs. this is worse than Shingles !! I have had Shingles and this is worse!! My Dr gave me Desoximetasone and I have gone 4 tubes and it is still spreading! Today he gave me Predisone 20 msg. I take 2 a day for 7 days and 1 a day or 7 days. Is this going to help me? I am at my wits end ! Please help me!

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

 
47,130 satisfied customers
Have ringworm on my hands. Not sure. One on palm is round

Have ringworm on my hands. Not sure. One on palm is round red with blisters and one on thumb just bunch of bubbly blisters. Very itchy and sore. Fear it will spread to eyes. Been using tinactin for a week no improvement at all. I get Ver y Ill on oral meds. Skin Ver y dry. On hands and feet.Should mention have nail fungus on toes and athletes foot. Using cider vinegar for that. Awful itch at night. On one foot. I am also very sick right now . Can't get to dr. I don't sleep well and burn and itch keep me up. Nothing works on bottom of foot. And toes to control itch. Aveeno doesn't work. Camera on phone not work well enough to show clear picture.

Read more

Dr. D. Love

Doctoral Degree

 
14,716 satisfied customers
What is the best way to cure jock itch flare ups? I have

What is the best way to cure jock itch flare ups? I have tried all the over counter creams, sprays, powders, etc. to no avail

Read more

Dr. Muneeb Ali

Senior Registrar Critical Care Medicine

Doctoral Degree

 
1,778 satisfied customers
I'm a 45 year old male I performed oral sex on a v positive

Hi I'm a 45 year old male I performed oral sex on a hiv positive individual he had on a condom at one thought there was precum on the condom i was nervous about a hole in immediately spit and stopped and had him check the condom and we even filled it with water at this point it was ok but I'm still worried because I have a white tongue now for almost a month and my wounds are taking time to heal I don't have any other hiv symptoms this actual experience occurred at least 4-5 months ago also in February I have bronchitis was given a zpack and a powder type inhaler and it didn't go away so my doctor gave me amoxicillin clavulanate 875mg and by the 3rd day my mouth felt thrush so I ate yogurt it cleared up and so did the bronchitis after 14 day dosage then a few weeks later I felt a slight burn during urinating so I went back to the doctor hemail gave me cipro which at this time I took the cipro my mouth went into full blown thrush and now it's a month of trying to get rid of and I stopped Super yeast and went to a infection disease doctor he have me nystatin I been using it for 5 days still have thrush I'm worried sick I have hiv should I be in never had any of the symptoms though and I feel fineJA: Have you seen a doctor about this yet? What medications are you taking?Customer: NystatinJA: Anything else in your medical history you think the doctor should know?Customer: NoJA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the HIV Doctor about your situation and then connect you two.

Read more

Dr. Hasan

Consultant

Post-Doctoral Degree

 
8,404 satisfied customers
My husband had one circular raw place on s forearm. The

My husband had one circular raw place on his forearm. The local dermatologist diagnosed him with an infection. The antibiotic by mouth (Doxicillan) and steroid cream (Apexicor) topped by Mupirocin ointment didn't make any improvement. In fact, my husband then had TWO raw places. We returned to the doctor who called about the pathology. Turns out my hub had a fungal infection. Supposedly the steroids caused his raw places to worsen. So now he is on Turbinifine by mouth, and Oxystat lotion (still topped by Mupirocin). The two places are worsening. Please advise us!

Read more

Dr Uzair

FCPS (R) General Surgery

M.B.,B.S. FCPS

 
7,738 satisfied customers
My 12 yr old has a rash that has gotten worse (redder) after

My 12 yr old has a rash that has gotten worse (redder) after using lotrimin for a weekJA: How long have you had the symptoms? What seems to make the symptoms worse or better?Customer: 1 weekJA: Please give me a bit more information, so the Doctor can help you best.Customer: We thought it was ringwormJA: Is there anything else important you think the Doctor should know?Customer: I don't know how to attach the pictureJA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.

Read more

Dr Uzair

FCPS (R) General Surgery

M.B.,B.S. FCPS

 
7,738 satisfied customers
I have something that looks like diaper rash. It itches and

I have something that looks like diaper rash. It itches and is red. I have monistat It has not helped. I think it is a fungus. What else can I use? It bothers worse at night. I have use cortisone They help the itch but is not clearing up the problem.

Read more

Dr Uzair

FCPS (R) General Surgery

M.B.,B.S. FCPS

 
7,738 satisfied customers
Hope you dont mind a question about breast. I had this

Hello, hope you dont mind a question about breast. I had this slight uncomfortable feeling when touching my nipple the past 2-3 days. But i'm not feeling so full in the breasts. My period is about 10 days to 2 weeks away. It has been quite regular though my PMS symptoms seem to vary month to month. Neverthless it seems pretty soon for the PMS symptoms now so I just wanna check with you. This issue did happen before i think, when I finished a long period of antibiotic, leaving my breasts feeling full and a bit uncomfortable for the whole 1 or 2 months, but then things resolved. Thank you for your time!

Read more

Dr. Muneeb Ali

Senior Registrar Critical Care Medicine

Doctoral Degree

 
1,778 satisfied customers
View more medical questions

How JustAnswer Works

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Pay nothing to your Expert if you're not satisfied.

In The News